1. Steroids Forum
  2. Source Talk / Promos
  3. Euro Pharmacies Anavar Cut? Bad symptoms?

Euro Pharmacies Anavar Cut? Bad symptoms?

 New Posts Reply
1 year ago #1
Jcuz67
Contributing Member
Threads:
8
Posts:
51
Reviews:
0
 Jcuz67
Jcuz67
Contributing Member Posts: 51  Reviews: 0  Threads: 8 

Looking for advice from anyone who has taken real Anavar and if my symptoms are normal or suspicious.
I am a healthy 26 year old male who has been lifting naturally for almost 10 years. Very healthy, no history of heart disease or anything abnormal. Always been in good health and active.
First time I took steroids, I ordered Anavar from Euro Pharmacies.
Three weeks in at 20mg a day in two doses I would have had to been hospitalized if I not immediately stopped. My blood pressure was 140/90, I felt like I was going to stroke out. Started to have chest pain, severely anxious and confused, light headed and out of breath. Stopped and started to feel normal a day or two later.
Recently decided to give this same batch a try, except at 10mg a day in 2 doses. Been doing this for 5 days and my blood pressure is 130/80 and starting to feel anxious and having great difficulty sleeping. Noticed that I've been bloated while I've been in a caloric defecit and it is unusual.
Everything I've read about anavar and my side effects at such a low dose seem suspicious, unless I'm somehow having a bad reaction. Regardless it's probably wise to stop taking this, right?
Any advice would be helpful. Thanks.

  • Created

    Jcuz67 1 year ago
  • Last Reply

    Ziller33 1 year ago
  • 4

    replies

  • 795

    views

  • 4

    users

  • 1

    likes

1 year ago #2
dan88
Contributing Member
Threads:
46
Posts:
215
Reviews:
0
 dan88
dan88
Contributing Member Posts: 215  Reviews: 0  Threads: 46 

Bro Anavar should not bloat you, it's supposed to be the opposite. Are you taking anything else with it?

Quoted Jcuz67; Post# 2004

Looking for advice from anyone who has taken real Anavar and if my symptoms are normal or suspicious.
I am a healthy 26 year old male who has been lifting naturally for almost 10 years. Very healthy, no history of heart disease or anything abnormal. Always been in good health and active.
First time I took steroids, I ordered Anavar from Euro Pharmacies.
Three weeks in at 20mg a day in two doses I would have had to been hospitalized if I not immediately stopped. My blood pressure was 140/90, I felt like I was going to stroke out. Started to have chest pain, severely anxious and confused, light headed and out of breath. Stopped and started to feel normal a day or two later.
Recently decided to give this same batch a try, except at 10mg a day in 2 doses. Been doing this for 5 days and my blood pressure is 130/80 and starting to feel anxious and having great difficulty sleeping. Noticed that I've been bloated while I've been in a caloric defecit and it is unusual.
Everything I've read about anavar and my side effects at such a low dose seem suspicious, unless I'm somehow having a bad reaction. Regardless it's probably wise to stop taking this, right?
Any advice would be helpful. Thanks.

1 year ago #3
Catalyst
Contributing Member
Threads:
24
Posts:
163
Reviews:
0
 Catalyst
Catalyst
Contributing Member Posts: 163  Reviews: 0  Threads: 24 

Anavar doesn't convert to estrogen, so you shouldn't retain water or bloat from it. Steroids can drive blood pressure up in some people even without water retention. Are you taking anything else besides anavar?

1 year ago #4
ugfreaker
Contributing Member
Threads:
13
Posts:
77
Reviews:
0
 ugfreaker
ugfreaker
Contributing Member Posts: 77  Reviews: 0  Threads: 13 

Those blood pressures are fine. The fact that you were taking your blood pressure shows you were already freaking out and throwing yourself into a full on panic attack. It’s all your worrying that’s driving up your pressure anyway. Chill out and wait a few years to mentally mature Before you try big boy things

1 year ago #5
Ziller33
Contributing Member
Threads:
86
Posts:
338
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 338  Reviews: 0  Threads: 86 

Vision laid it out perfectly
i do believe you simply have an allergy to a filler in the pill. no different than someone allergic to gluten, seafood, or peanuts. it is the body freaking out over nothing harmful.
simply swap out of orals into injectables and problem solved

seiko6321

4 hours ago .  5

Having ordered twice in a timespan of a few months, I was surprised at how fast this shipment arrived at my post office. Stealth shipment with superb packaging. Had issues with a certain payment platform, but the customer service was extremely helpful and accepted my alternate pr ...

strafh

9 hours ago .  2

I've been trying to reach them, no response, order made 25th June, been almos a month and no order and no tracking code, no answer. My order number is 6362. They confirmed they received the order and would process, then ghosted me and are not responding. Really wish I can have re ...

Mefistho13

10 hours ago .  5

El producto es una maravilla! La testosterona me ha dado mucha fuerza y el ciamed me ayuda a los bombeos! Seguro pediré mas...